A 52-year-old member asked:
Disclaimer

does overdose of baclofen pump cause legs to shake a lot? please, need some answers?

1 doctor answer
Dr. Adam Lewis
34 years experience Neurosurgery
Baclofen pump: No. Just the opposite. A Baclofen pump malfunction means not enough Baclofen is getting into the spinal fluid and this leads to increased spasms. It is important to see the surgeon who placed the pump to avoid symptoms of withdrawal. Too much Baclofen leads to paralysis of the legs.
Answered on Jun 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old male asked:
Dr. Peter Ihle
53 years experience Orthopedic Surgery
Only your treating -: -MD can answer. It's been 11 years,so he/her should be asked,as they have much more information to aid them.
A 57-year-old female asked:
Dr. Adam Lewis
34 years experience Neurosurgery
Spasticity: The Baclofen pump infusion rate may need to be increased or you may require a drug holiday to reset the receptors and reduce tolerance to baclofen. It ... Read More
A male asked:
Dr. George Jacobs
62 years experience Neurosurgery
Serious problem: Spasticity is a serious problem. A baclophen pump can not releave spasticity in your shoulders because shoulder inner action originates too high in th ... Read More
3
3 thanks
A 45-year-old member asked:
Dr. Bennett Machanic
51 years experience Neurology
I'm confused re.:: Not sure why you are asking question, as use of a Baclofen pump certainly does not require fasting. Furthermore, you provide no information as to why ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month